Alert archive / Texas / Tornado Warnings in 2024
Tornado Warning 18, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at May 22, 2024, 5:40 PM CDT for 4 counties in Texas. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2024, 5:40 PM CDT (22:40 UTC)
- Expired
- May 22, 2024, 6:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Camp County, TX, Franklin County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 132 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 5:47 PM CDT | HAIL 1.5 | 4 Sw Rocky Mound, TX | Photo of hail in Leesburg community via KLTV facebook page. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 4:57 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 10.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2130 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 9.9
The text
As transmitted.
507
WFUS54 KSHV 222240
TORSHV
TXC063-159-459-499-222315-
/O.NEW.KSHV.TO.W.0018.240522T2240Z-240522T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
540 PM CDT Wed May 22 2024
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southeastern Franklin County in northeastern Texas...
Northeastern Wood County in northeastern Texas...
Northwestern Upshur County in northeastern Texas...
Camp County in northeastern Texas...
* Until 615 PM CDT.
* At 540 PM CDT, a severe thunderstorm capable of producing a
tornado was located over Scroggins, or near Leesburg, moving east
at 25 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Leesburg and Newsome around 545 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Perryville, Rocky Mound, and Midway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3305 9521 3304 9513 3303 9511 3304 9510
3301 9487 3280 9492 3288 9528
TIME...MOT...LOC 2239Z 278DEG 20KT 3295 9518
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
152 follow-up statements
943
WWUS54 KSHV 222254
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
554 PM CDT Wed May 22 2024
TXC159-499-222304-
/O.CAN.KSHV.TO.W.0018.000000T0000Z-240522T2315Z/
Franklin TX-Wood TX-
554 PM CDT Wed May 22 2024
...THE TORNADO WARNING FOR SOUTHEASTERN FRANKLIN AND NORTHEASTERN
WOOD COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Texas.
&&
LAT...LON 3300 9512 3298 9488 3280 9492 3287 9514
3297 9513
TIME...MOT...LOC 2254Z 278DEG 22KT 3293 9506
$$
TXC063-459-222315-
/O.CON.KSHV.TO.W.0018.000000T0000Z-240522T2315Z/
Upshur TX-Camp TX-
554 PM CDT Wed May 22 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHWESTERN UPSHUR AND SOUTHWESTERN CAMP COUNTIES...
At 554 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Leesburg, moving east at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Upshur and southwestern Camp Counties, including the
following locations... Midway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3300 9512 3298 9488 3280 9492 3287 9514
3297 9513
TIME...MOT...LOC 2254Z 278DEG 22KT 3293 9506
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
15401
WWUS54 KSHV 222315
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
615 PM CDT Wed May 22 2024
TXC063-459-222323-
/O.EXP.KSHV.TO.W.0018.000000T0000Z-240522T2315Z/
Upshur TX-Camp TX-
615 PM CDT Wed May 22 2024
...THE TORNADO WARNING FOR NORTHWESTERN UPSHUR AND SOUTHWESTERN CAMP
COUNTIES WILL EXPIRE AT 615 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. Weak rotation continues though with this
storm, and should this rotation tighten, a downstream Tornado
Warning is possible.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Texas.
Remember, a Severe Thunderstorm Warning still remains in effect for
Camp and Upshur Counties until 7 PM.
&&
LAT...LON 3300 9512 3298 9488 3280 9492 3287 9514
3297 9513
TIME...MOT...LOC 2313Z 278DEG 20KT 3292 9495
$$
15What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 22, 5:31 PM CDT, 9 minutes earlier.
Area forecast discussion, May 22, 5:31 PM CDT, 9 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 531 PM CDT Wed May 22 2024 ...New UPDATE, SHORT TERM... .UPDATE... Issued at 527 PM CDT Wed May 22 2024 Headlines for Severe Thunderstorm Watch 290 until 11 pm && .SHORT TERM... (This evening through Thursday Night) Issued at 527 PM CDT Wed May 22 2024 No changes to forecast parameters needed as they were already in place, but we have a pre period issuance to cover the remaining afternoon portion. /24/ && .LONG TERM... (Friday through next Tuesday) Issued at 250 PM CDT Wed May 22 2024 As of this writing, Friday looks to begin with a discernible gap in the precip grids, but this may be wise to take with a grain of salt, as the ArkLaTex feels locked into something of a "rinse and repeat" forecast cycle for at least a few more days while the pseudo- stationary surface boundary draped along our north continues to work with in tandem with upper level flow to steer one round of storms after another into our region. This looks to be the case once again by Friday evening, with storm chances along and north of the I-20 corridor developing and continuing overnight before diminishing Saturday morning, followed by some drying Saturday afternoon and a similar performance overnight into Sunday, this time restrained largely to the I-30 corridor and areas to the north. Details regarding coverage and timing are, of course, subject to change. The weekend will see persistent southerly flow reinforce the warming trend experienced this week, with widespread highs in the low 90s across the region and an increase in highs climbing into the middle 90s, in concert with dewpoints in the low to mid 70s, these will make for uncomfortable to oppressive humidity for portions of the region before a regime change finally takes effect. Said pattern shift looks to manifest during the day Monday, as the upper level troughing associated with the surface boundary finally gets nudged north and east by a building ridge out of the west. This transitional pattern will allow for northwesterly flow to return area lows to the 60s and highs to the 80s through at least the middle of next week, followed by a fairly quick return to the 90s by the end of this extended forecast period. /26/ && .AVIATION... (18Z TAFS) Issued at 100 PM CDT Wed May 22 2024 VFR conditions are expected this afternoon and at least a portion of this evening, with cu cigs expected to persist across much of the region through this time. However, convection will continue to increase through the afternoon across portions of NE TX/SW AR, possibly affecting the TXK terminal by mid-afternoon. This convection should eventually build farther SE across E TX and into N LA by/after 00Z Thursday, affecting the I-20 terminals between 00-03Z. MVFR cigs with gusty winds/reduced vsbys are likely in/near the convection, although these storms should develop a cold pool deep enough to delay the onset of low cloud development through much of the overnight hours generally along/N of I-20. However, low MVFR/IFR cigs will be possible at LFK especially if convection does not affect this terminal late this evening/overnight. Once diurnal heating commences shortly after daybreak, should begin to see IFR/low MVFR cigs develop over the area, which will slowly lift/eventually scatter out by the end of the 18Z TAF period. S winds 8-13kts with occasional higher gusts to 20kts, will become SSE and diminish below 10kts, except gusty in/near convection. Winds should diminish to 5kts or less once the convection diminishes late tonight. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 72 90 73 93 / 70 20 30 0 MLU 70 90 71 93 / 60 20 20 0 DEQ 66 84 67 87 / 60 50 60 10 TXK 69 87 70 91 / 70 40 50 10 ELD 67 87 68 91 / 80 30 40 10 TYR 70 88 73 92 / 70 20 20 0 GGG 70 88 72 91 / 70 20 30 0 LFK 71 91 73 93 / 40 10 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...24 LONG TERM....26 AVIATION...15
Hazardous weather outlook, May 22, 3:23 AM CDT, 14 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 323 AM CDT Wed May 22 2024 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-231200- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant- Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass- Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine- 323 AM CDT Wed May 22 2024 This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight. Strong to severe thunderstorms will become widespread late this afternoon, into the evening and overnight hours across much of the Four State Region. Large hail, damaging thunderstorm wind gusts and locally heavy downpours will be the primary threats with an isolated tornado threat as well. The severe weather threat should end from northwest to southeast across the Four State Region overnight tonight. While widespread flooding is not likely through tonight, flooding of low lying and flood prone areas will be possible with heavy downpours through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Severe weather will be possible once again late Thursday into Thursday Night, late Friday into Friday Night and again late in the day on Saturday across mainly portions of Northeast Texas, Southeast Oklahoma and Southwest Arkansas. Large hail and damaging thunderstorm wind gusts will again be the main threats Thursday, Friday and Saturday. A strong cold front will move through the region on Memorial Day and Monday Night bringing with it another chance of thunderstorms. Before the cold front arrives late on Monday, we will see some of the hottest temperatures of the late Spring Season with afternoon high temperatures both Saturday and Sunday in the lower to middle 90s. Combine this with high afternoon humidity and heat indices could approach 105 degrees across some locations. .SPOTTER INFORMATION STATEMENT... Spotter activation will be likely later this afternoon and into the late evening and early overnight periods tonight with the development of severe thunderstorms. 13
In the hours before
Special weather statement, May 22, 3:38 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Shreveport LA
338 PM CDT Wed May 22 2024
ARZ050-051-059-060-222130-
Howard AR-Hempstead AR-Sevier AR-Little River AR-
338 PM CDT Wed May 22 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LITTLE RIVER...
CENTRAL HEMPSTEAD...SOUTHEASTERN SEVIER AND SOUTHEASTERN HOWARD
COUNTIES THROUGH 430 PM CDT...
At 337 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ashdown, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hope, Ashdown, Wilton, Tollette, Washington, Saratoga, Ozan, McNab,
Bright Star, Millwood, and Red Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southwestern Arkansas.
&&
LAT...LON 3361 9410 3376 9418 3389 9375 3363 9356
TIME...MOT...LOC 2037Z 257DEG 28KT 3369 9407
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
15Special weather statement, May 22, 3:47 PM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Shreveport LA
347 PM CDT Wed May 22 2024
ARZ051-222115-
Howard AR-
347 PM CDT Wed May 22 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HOWARD COUNTY
THROUGH 415 PM CDT...
At 347 PM CDT, Doppler radar was tracking a strong thunderstorm over
Umpire, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Umpire, Athens, and Burg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southwestern Arkansas.
&&
LAT...LON 3435 9394 3427 9394 3426 9392 3420 9393
3421 9417 3435 9418
TIME...MOT...LOC 2047Z 257DEG 27KT 3426 9407
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
15Special weather statement, May 22, 3:58 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Shreveport LA
358 PM CDT Wed May 22 2024
ARZ061-222115-
Nevada AR-
358 PM CDT Wed May 22 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL NEVADA COUNTY
THROUGH 415 PM CDT...
At 358 PM CDT, Doppler radar was tracking a strong thunderstorm near
Okolona, or 8 miles north of Prescott, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of north central
Nevada County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southwestern Arkansas.
&&
LAT...LON 3395 9337 3393 9334 3392 9334 3392 9332
3391 9332 3390 9330 3387 9331 3385 9336
3394 9344 3395 9343 3395 9342 3396 9338
TIME...MOT...LOC 2058Z 228DEG 27KT 3393 9335
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
20Special weather statement, May 22, 4:19 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Shreveport LA
419 PM CDT Wed May 22 2024
TXZ124-222145-
Wood TX-
419 PM CDT Wed May 22 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WOOD COUNTY THROUGH
445 PM CDT...
At 419 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Emory, or 12 miles south of Sulphur Springs,
moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Winnsboro, Pleasant Grove, Lake Fork Reservoir, and Yantis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3296 9530 3292 9529 3290 9566 3296 9567
TIME...MOT...LOC 2119Z 267DEG 22KT 3296 9566
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
20Special weather statement, May 22, 4:38 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Shreveport LA
438 PM CDT Wed May 22 2024
TXZ097-112-222230-
Cass TX-Bowie TX-
438 PM CDT Wed May 22 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN CASS AND SOUTHEASTERN
BOWIE COUNTIES THROUGH 530 PM CDT...
At 438 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Naples, or 18 miles south of New Boston, moving
northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hooks, Redwater, Maud, Douglassville, Marietta, Domino, and Bryans
Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
northeastern Texas.
&&
LAT...LON 3310 9449 3323 9463 3350 9432 3321 9409
TIME...MOT...LOC 2138Z 241DEG 23KT 3321 9449
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
15Local storm report, May 22, 5:39 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Shreveport LA
539 PM CDT Wed May 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM Hail 3 ENE Winnsboro 32.98N 95.25W
05/22/2024 M1.00 Inch Franklin TX Trained Spotter
Trained spotter reports quarter size hail 1
mile NE of downtown Winnsboro on FM 1448.
&&
RKThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 8:09 AM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston | 13 hr |
| May 22, 9:23 AM CDT | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 3 days |
| May 22, 2:49 PM CDT | Special Weather Statement | SHV | Bowie | 26 min |
| May 22, 2:53 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 52 min |
| May 22, 2:57 PM CDT | Special Weather Statement | SHV | Red River | 48 min |
| May 22, 4:19 PM CDT | Special Weather Statement | SHV | Wood | 26 min |
| May 22, 4:38 PM CDT | Special Weather Statement | SHV | Bowie | 52 min |
| May 22, 4:51 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 54 min |
| May 22, 5:01 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Titus, Upshur, Wood | 59 min |
| May 22, 5:47 PM CDT | Special Weather Statement | SHV | Cass | 43 min |
| May 22, 5:58 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Harrison, Marion, Morris, Titus and 1 more | 62 min |
| May 22, 6:02 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola | 43 min |
| May 22, 6:07 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Marion, Upshur | 68 min |
| May 22, 6:20 PM CDT | Severe Thunderstorm Warning | SHV | Cass | 40 min |
| May 22, 6:48 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion | 57 min |
Nearby
Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.